# SDR HEEA079240

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 16,387 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 1113034
- Part serial: 90605
- Condition: Failed
- Location: Attitude
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR PITCH AND ROLL COMMAND BARS REMAIN IN VIEW, CAUSES AFCS LIGHT TO COME ON INTERMITTENTLY.
